Risperdal Drug Overdose
Risperdal Drug Overdose Information and facts
The use of the medication Risperdal has been linked to a number of dangerous situations. Tragically, the common side effects of drug overdose (rapid heartbeat, feelings of sedation and/or drowsiness, etc.) can closely overlap with common side effects of Risperdal. Such similarities can often prove confusing for both Risperdal patients and practitioners, and lead to a potential misdiagnosis, especially if physical limitations prevent the patient from stating which medication or substance has been used recently.
Unfortunately, the symptoms of Risperdal can mask a number of potentially serious disorders, and the failure of a doctor to effectively diagnose the problem could prove the difference between life and death. If you have suffered unjustly because of Risperdal usage, call an experienced attorney as soon as possible. You deserve it.